# SDR UALA2011101105511

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 59,564 hours, 21,937 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2A AND 2B OXYGEN MASK DEPLOYED.  MASKS RESTOWED AS PER MT 35-003, O2 SYSTEM REQ DROP CHECK AS PER MT 35-003.
